Seizure after reversal of benzodiazepine treatment with flumazenil: A report of two cases

K. O. Ng, G. J. Tang, S. S. Hseu, C. H. Hsing, T. Y. Lee

研究成果: 雜誌貢獻文章

2 引文 (Scopus)

摘要

Two patients developed seizure immediately after flumazenil administration that aimed to reverse the prolonged sedative effect of diazepam. The use of benzodiazepine for sedation in ICU may mask valuable information relevant to an ongoing pathological change. The seizure in our patients seemed most likely to result from septic ence phalopathy which was unmasked by flumazenil. However, flumazenil has the potential to provoke seizure and should be used with caution.

原文英語
頁(從 - 到)383-387
頁數5
期刊Chinese Medical Journal (Taipei)
53
發行號6
出版狀態已發佈 - 1994
對外發佈Yes

指紋

Flumazenil
Benzodiazepines
Seizures
Diazepam
Masks
Hypnotics and Sedatives
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

引用此文

Ng, K. O., Tang, G. J., Hseu, S. S., Hsing, C. H., & Lee, T. Y. (1994). Seizure after reversal of benzodiazepine treatment with flumazenil: A report of two cases. Chinese Medical Journal (Taipei), 53(6), 383-387.

Seizure after reversal of benzodiazepine treatment with flumazenil : A report of two cases. / Ng, K. O.; Tang, G. J.; Hseu, S. S.; Hsing, C. H.; Lee, T. Y.

於: Chinese Medical Journal (Taipei), 卷 53, 編號 6, 1994, p. 383-387.

研究成果: 雜誌貢獻文章

Ng, KO, Tang, GJ, Hseu, SS, Hsing, CH & Lee, TY 1994, 'Seizure after reversal of benzodiazepine treatment with flumazenil: A report of two cases', Chinese Medical Journal (Taipei), 卷 53, 編號 6, 頁 383-387.
Ng, K. O. ; Tang, G. J. ; Hseu, S. S. ; Hsing, C. H. ; Lee, T. Y. / Seizure after reversal of benzodiazepine treatment with flumazenil : A report of two cases. 於: Chinese Medical Journal (Taipei). 1994 ; 卷 53, 編號 6. 頁 383-387.
@article{8a3afb9c60b442fe86f723ab90cb502a,
title = "Seizure after reversal of benzodiazepine treatment with flumazenil: A report of two cases",
abstract = "Two patients developed seizure immediately after flumazenil administration that aimed to reverse the prolonged sedative effect of diazepam. The use of benzodiazepine for sedation in ICU may mask valuable information relevant to an ongoing pathological change. The seizure in our patients seemed most likely to result from septic ence phalopathy which was unmasked by flumazenil. However, flumazenil has the potential to provoke seizure and should be used with caution.",
keywords = "anesthesia, flumazenil, seizure",
author = "Ng, {K. O.} and Tang, {G. J.} and Hseu, {S. S.} and Hsing, {C. H.} and Lee, {T. Y.}",
year = "1994",
language = "English",
volume = "53",
pages = "383--387",
journal = "Journal of the Chinese Medical Association",
issn = "1726-4901",
publisher = "Elsevier Taiwan LLC",
number = "6",

}

TY - JOUR

T1 - Seizure after reversal of benzodiazepine treatment with flumazenil

T2 - A report of two cases

AU - Ng, K. O.

AU - Tang, G. J.

AU - Hseu, S. S.

AU - Hsing, C. H.

AU - Lee, T. Y.

PY - 1994

Y1 - 1994

N2 - Two patients developed seizure immediately after flumazenil administration that aimed to reverse the prolonged sedative effect of diazepam. The use of benzodiazepine for sedation in ICU may mask valuable information relevant to an ongoing pathological change. The seizure in our patients seemed most likely to result from septic ence phalopathy which was unmasked by flumazenil. However, flumazenil has the potential to provoke seizure and should be used with caution.

AB - Two patients developed seizure immediately after flumazenil administration that aimed to reverse the prolonged sedative effect of diazepam. The use of benzodiazepine for sedation in ICU may mask valuable information relevant to an ongoing pathological change. The seizure in our patients seemed most likely to result from septic ence phalopathy which was unmasked by flumazenil. However, flumazenil has the potential to provoke seizure and should be used with caution.

KW - anesthesia

KW - flumazenil

KW - seizure

UR - http://www.scopus.com/inward/record.url?scp=0028147868&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028147868&partnerID=8YFLogxK

M3 - Article

C2 - 8087716

AN - SCOPUS:0028147868

VL - 53

SP - 383

EP - 387

JO - Journal of the Chinese Medical Association

JF - Journal of the Chinese Medical Association

SN - 1726-4901

IS - 6

ER -